# SDR 03FDEA00947

- Difficulty date: June 21, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 13,603 hours, 6,754 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Translating Cowl
- Part time: 12,987 hours, 6,409 cycles
- Component: Translating Cow
- Component part number: 683L29601
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE RT TRANSLATING COWL IS DELAMINATED, FWD UPPER CORNER AT THE 2 O'CLOCK POSITION OF THE INNER BARREL 2 X 4 INCHES.  REPAIRED BY T/R REPLACEMENT PER EA 6-7830-66985 WORK DOCUMENTED ON M-1805, S00029.
